# SDR HEEA955750

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin Assy
- Part number: 206020113117
- Condition: Mis Mfg
- Location: V Stab
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MOUNTING INSERTS MIS-LOCATED.  NUT PLATES NOT INSTALLED ON PAIRING RING.  TOP TIP OF FIN NOT MODIFIED FOR ANT. NEEDS MOUNT BRKT INSTALLED.
